Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anyone taking zoloft??

my doctor just prescribed me zoloft for my depression/anxiety. I have had these problems since my pregnancy and my daughter is now 19 months old. so that being said i have anxiety about taking the medicine.. i am very scared of side effects, i work almost everyday and then i have to take care of my daughter and i dont really have any help. can anyone tell me some of the side effects to watch for.....thanks so much!

Answer Question
 
cherise8706

Asked by cherise8706 at 12:49 PM on Nov. 11, 2009 in Health

Level 1 (-2 Credits)
Answers (4)
  • My SO has been taking zoloft for about 5 years now, he has had no problems at all with it and it has helped him tremendously, I really don't know what to watch for. I hope it helps you as much as it has helped him.
    BlainesMommy09

    Answer by BlainesMommy09 at 1:03 PM on Nov. 11, 2009

  • I took zoloft for a while. I dont really recall any adverse effects.
    Anonymous

    Answer by Anonymous at 1:45 PM on Nov. 11, 2009

  • Side effects are loss of appetite, diarrea, sweating, headaches. That's all the side effects that I've had, and I've lost weight. It goes away but it takes a week or two for the side effects to to away and 2-6 weeks for it to become effective. I have anxiety issues and panic attacks, I take klonopin when I have an attack to snap out of it. It doesn't make me dizzy or drowsy, it just helps me get past it comfortably. The zoloft is worth it, go ahead and take it! Good luck!
    Anonymous

    Answer by Anonymous at 5:47 PM on Nov. 11, 2009

  • I had to start taking zoloft because Im pregnant and I tend to get really bad postpartum depression. Some of the effects that I had was sweating of my hands and feet, nausea,trouble sleeping, and vivid dreams. After about two weeks the symptoms went away. With my first pregnancy I took Cymbalta (which worked wonders)! but had really bad side effects, I would take zoloft any day over it. If you have trouble sleeping on the meds maybe ask your doc about trazadone that really helped me sleep! Good luck it will make you so much calmer :)
    Fairy_Wings

    Answer by Fairy_Wings at 10:49 PM on Nov. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN